# SDR SWAA2025121531736

- Difficulty date: November 4, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 57,012 hours, 34,522 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON BEAR STRAP FORWARD GALLEY DOOR BETWEEN BS 291 TO BS 294.5 AND BETWEEN S-8R TO S-9R.  CRACK LENGTH 0.250 IN. APPROX.    REPAIRED BEAR STRAP EXTERNAL SKIN IAW SRM 53-10-01-2R-6, AND EA M-25-153-01539.
